Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Perrine

Veteran Member
  • Total Reviews

    0
  • Content Count

    70
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About Perrine

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    France

Recent Profile Visitors

2210 profile views
  1. Yay! Happy for you!! I hope my skin stays clear like yours. I've been off 3 months myself. I don't wear makeup though and my scars have not totally disappeared but if my skin was to stay like that I wouldn't mind. Take care!
  2. Yes, my doc thought that since it worked and I already had some side effects, there was no need to increase it. She said if needed she'd rather extend the length of the treatment rather than inflict higher dose on my body. It worked in the end so I'm happy
  3. Hi everyone! I would like to keep track of how my skin is behaving 3 months after stopping a 6-month roaccutane treatment. I am a girl, I'm 30 and I had been struggling with acne for a while. I had moderate to severe acne before I started roaccutane, huge cysts on the jaw and all over my back, shoulders and arms. I was very scared because of all the side effects. My posts during the course can be found on this forum too. It was rough at the beginning and then it all got better. When I stopped
  4. Hi there!! There's some change in my regimen: I am not going for a 7th month like I was going to. I really can't handle dry, sensitive skin in the summer. The doctor forgot to renew my prescprition immediately after my 6th month so I had to wait a week to do all the exams and test, I would have had to go until July 10th, that was too long to go with the sun....So I decided to stop roaccutane at the end of my 6th month, that is, 15 days ago or so. So far, I have noticed it took that long not to
  5. 6 months completed!!!!! Oh my, it's been ages since I last posted. I broke my camera so I cannot take pictures, but...my face is almost 100% clear. There are almost no redmarks, not a single active one in weeks and weeks, only a few bumps where the huge cysts used to be. I have not stopped taking a 20mg dose since I started, all the side effects are gone now, even fatigue and sore body. Only my joints hurt from sitting or staying in the same position. As for my back, it's not clear yet, it
  6. About your icky experience: it happened to me a few times at the beginning...and then it went away! It is fairly common from what I hear. Nothing to worry about. And yeah, my doc said to put vaseline in case it did hurt...had to once. Now it's all good, and I'm 4 months away now. Good luck to you, take care of your skin, you'll start seeing the results in a few weeks!!
  7. 4 MONTHS COMPLETED....yay!! I have mixed feelings as regards the results on my skin: my face is almost totally clear. No active ones. Just the cysts that are not totally flat, but I have a 6-month treatment so I am hoping those will have disappeared by then. But my back, is BAD. Still active ones scattered on my upper back and even lower back area. They still hurt. They still turn white...has anyone had the same problems? My doc said, we are going to extend the treatment by one month or more, i
  8. Hey Tennisgirl The treatment that I took for 10 years was extremely effective for acne. My derm mixed cyproterone (=Androcur) Estradiol (=Provames). There may be different names in the US or UK, those are french names. It took 3 months for my skin to clear out. However, the drawbacks were mainly due to a total lack of libido. I think my morale was also lower. But since I took that for 10 years I did not notice it until I stopped in 2007. It does affect your morale, to some degree. But, if you'
  9. TODAY ===> 3 months completed!!! YAY!! Halfway done!!! I saw the doctor yesterday and had my blood tests results. She is not changing my dose: I'm staying on 20mg. She says I respond quite well to the treatment, so I'm in for another 3 months. She says she'll push up to 4 if my back isn't completely cleared. My blood tests are very good, liver/cholesterol, it's all perfect. Still nasty heel pain, there's nothing much to do about it, just rest and take it easy. It's OK I can deal with it. M
  10. Hey I use JPEG optimizer (free) to resize my pics. I am glad you're seeing improvement on your skin. It's always positive!! Good luck to you!
  11. Hey fingerscrossed! I'm 30, I am completing my third month of roaccutane. I am 5'4'', 110 lbs and also take 20mg. For me, the first two weeks were tough because of nausea and feeling faint. Fainted twice at work. I also had appetite loss and severe headaches at times. It went away quickly. What was next, sore muscles. Bearable though. So yes I did experience stomach pain. I'd say, the more we focus on those side effects the more we'll find. But clearly dryness is easy to deal with thanks to lip
  12. Well, I guess I'll see what my skin looks like a year after roaccutane. That's a fair period of time to wait to see how it changes. I'll consider the laser stuff. Provided acne doesn't come back a few years later! The real pb at the moment is the nasty breakout on my back Did you experience several breakouts? Is that normal? Man I'm so sick of not being able to show my back. I have to wear long sleeves at my dance classes, I cannot go to the pool...Good thing winter's long here (snowing again
  13. Hey Perrine, I am teaching 1st grade! They are pretty good about not saying anything about my face. When I taught kindergarten though, they wanted to know why I had those boo boos on my face and why I didn't put a bandaide on them! :lol: Carmelle, Great job on not picking!! I have a problem with that too! It's like I have OCD and I want that gunk outta my face! I just imagine it sitting right under the skin hibernating and being all germy! But then I try to put something else on it inst
  14. Today==>8 days till 3rd month is completed!!! I am having bad zits on my scalp....on the right side. They are even painful when I sleep. I used to have lots before I started accutane, with dandruff and greasy hair, but it's weird they should come back now. I used henna the other day, I know it's good for the hair and scalp, but I wonder if those zits are here because of it. We'll see how fast they go away....
  15. I'd understood that you were 3 months off accutane. And I hope I also have clear skin by the time I'm 3 months off! Did you have red marks? I have a lot...all over my back especially. And a little on my face too. (I attached pics of my face on my topic "my roaccutane experience"). I'm hoping these will go away, too. Thanks for the support!!
×